# SDR N6WA2025030406

- Difficulty date: March 4, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N545GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10255
- Aircraft time: 42,339 hours, 31,042 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027614400
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LHIB SEAT TRACK AT FS581 - FS680.    REMOVED AND REPLACED LHIB SEAT TRACK AT FS581 - FS680 IAW CRJ AMM 53-00-49.
